# SDR AALA201905169008

- Difficulty date: March 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 60,881 hours, 22,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD WET AREA FLOORBEAM BETWEEN FR 12 AND FR 24 AT LAVATORY A LEFT HAND AFT MOUNTING AREA. REPLACED FLOORBEAM PER SRM 51-42-11.
